# SDR DL75E080379

- Difficulty date: March 16, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 35,189 hours, 12,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE AND COVER FELL OFF DOOR.  SEA MX, REINSTALLED SLIDE PER AMM.
